Alert archive / Wisconsin / River Flood Warnings in 2016
River Flood Warning 1, NWS La Crosse, WI
NWS La Crosse, WI issued this river flood warning at Mar 11, 2016, 7:39 PM CST for Juneau County, Wisconsin. It took effect at Mar 12, 2016, 12:00 AM CST. It was in force for 45 hr.
The area
The outline as issued.
The facts
- Issued
- Mar 11, 2016, 7:39 PM CST (01:39 UTC)
- In effect from
- Mar 12, 2016, 12:00 AM CST
- Expired
- Mar 13, 2016, 10:00 PM CDT
- In force
- 45 hr
- Issued by
- NWS La Crosse, WI
- Area
- Storm-based polygon
- Flood severity
- Minor
County Juneau County, WI
The radar
The La Crosse radar (KARX), 98 km from the middle of the area, began a volume at 01:45 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The river
Written for the forecast point Yellow River (WI) at Necedah (NCAW3).
- Action stage
- 12 ft
- Minor stage
- 15 ft
- Moderate stage
- 16.5 ft
- Major stage
- 18 ft
This gauge today: stage, forecast and historic crests
Stage from the USGS instantaneous record for site 05403000, one reading an hour, from a day before the product to a day after it ended. Flood stages are today's.
The text
As transmitted.
564 WGUS43 KARX 120139 FLWARX BULLETIN - IMMEDIATE BROADCAST REQUESTED FLOOD WARNING NATIONAL WEATHER SERVICE LA CROSSE WI 739 PM CST FRI MAR 11 2016 .Runoff from recent snow melt has caused rises along the Yellow River and to rise above flood stage near Necedah. River forecasts take into account both observed and forecast precipitation. PRECAUTIONARY/PREPAREDNESS ACTIONS... If you live in a threatened area, be alert for high or rising water, and be ready to move to higher ground if necessary. Do not drive cars into flooded areas. Remember, it only takes two feet of water to float most automobiles, including sport utility vehicles. Turn Around, Don't Drown! Stay tuned to your favorite source of weather information, & including NOAA Weather Radio, for later statements. Additional river and weather information is available at... http://www.weather.gov/lacrosse . && WIC057-121339- /O.NEW.KARX.FL.W.0001.160312T0600Z-160314T0300Z/ /NCAW3.1.SM.160312T0600Z.160312T1800Z.160313T0900Z.UU/ 739 PM CST FRI MAR 11 2016 The National Weather Service in La Crosse WI has issued a * Flood Warning for The Yellow River AT Necedah. * from late tonight to Sunday evening. * At 6:30 PM Friday the stage was 14.9 feet. * Flood stage is 15.0 feet. * Minor flooding is forecast. * Forecast...The river is expected to rise above flood stage and rise to near 15.2 feet Saturday morning. The river will fall below flood stage by Sunday morning. && LAT...LON 4406 9003 4400 9001 4399 8997 4401 8996 4407 8998 $$
6 follow-up statements
695 WGUS83 KARX 121002 FLSARX FLOOD STATEMENT NATIONAL WEATHER SERVICE LA CROSSE WI 402 AM CST SAT MAR 12 2016 .Runoff from recent snow melt has caused the Yellow River to rise above flood stage near Necedah. River forecasts take into account both observed and forecast precipitation. PRECAUTIONARY/PREPAREDNESS ACTIONS... If you live in a threatened area...be alert for high or rising water...and be ready to move to higher ground if necessary. Do not drive cars into flooded areas. Remember...it only takes two feet of water to float most automobiles...including sport utility vehicles. Turn Around...Don't Drown! Stay tuned to your favorite source of weather information... including NOAA Weather Radio...for later statements. Additional river and weather information is available at... http://www.weather.gov/lacrosse . && WIC057-130102- /O.CON.KARX.FL.W.0001.000000T0000Z-160314T0300Z/ /NCAW3.1.SM.160312T0436Z.160312T1800Z.160313T0900Z.UU/ 402 AM CST SAT MAR 12 2016 The Flood Warning continues for The Yellow River AT Necedah. * until Sunday evening...Or until the warning is cancelled. * At 2:30 AM Saturday the stage was 15.2 feet. * Flood stage is 15.0 feet. * Minor flooding is occurring and Minor flooding is forecast. * Forecast...The river will continue rising to near 15.4 feet by early this afternoon. The river will fall below flood stage early Sunday morning. && LAT...LON 4406 9003 4400 9001 4399 8997 4401 8996 4407 8998 $$
816 WGUS83 KARX 121547 FLSARX FLOOD STATEMENT NATIONAL WEATHER SERVICE LA CROSSE WI 947 AM CST SAT MAR 12 2016 .Runoff from recent snow melt has caused the Yellow River to rise above flood stage near Necedah. River forecasts take into account both observed and forecast precipitation. PRECAUTIONARY/PREPAREDNESS ACTIONS... Do not drive cars into flooded areas. Remember, it only takes two feet of water to float most automobiles, including sport utility vehicles. Turn Around, Don't Drown! Additional river and weather information is available at... http://www.weather.gov/lacrosse . && WIC057-130647- /O.EXT.KARX.FL.W.0001.000000T0000Z-160314T0900Z/ /NCAW3.1.SM.160312T0436Z.160312T1800Z.160313T1500Z.UU/ 947 AM CST SAT MAR 12 2016 The Flood Warning continues for The Yellow River AT Necedah. * until late Sunday night...Or until the warning is cancelled. * At 8:30 AM Saturday the stage was 15.3 feet. * Flood stage is 15.0 feet. * Minor flooding is occurring and Minor flooding is forecast. * Forecast...The river will continue rising to near 15.4 feet by today. The river will fall below flood stage Sunday morning. && LAT...LON 4406 9003 4400 9001 4399 8997 4401 8996 4407 8998 $$
623 WGUS83 KARX 122216 FLSARX FLOOD STATEMENT NATIONAL WEATHER SERVICE LA CROSSE WI 416 PM CST SAT MAR 12 2016 .Runoff from recent snow melt has caused rises along the Yellow River and minor flooding near Necedah. River forecasts take into account both observed and forecast precipitation. PRECAUTIONARY/PREPAREDNESS ACTIONS... Do not drive cars into flooded areas. Remember, it only takes two feet of water to float most automobiles, including sport utility vehicles. Turn Around, Don't Drown! Additional river and weather information is available at... http://www.weather.gov/lacrosse . && WIC057-131316- /O.EXT.KARX.FL.W.0001.000000T0000Z-160314T1724Z/ /NCAW3.1.SM.160312T0436Z.160313T0600Z.160313T2324Z.UU/ 416 PM CST SAT MAR 12 2016 The Flood Warning continues for The Yellow River AT Necedah. * until Monday afternoon...Or until the warning is cancelled. * At 2:30 PM Saturday the stage was 15.7 feet. * Flood stage is 15.0 feet. * Minor flooding is occurring and Minor flooding is forecast. * Forecast...The river will continue to rise to near 15.9 feet Sunday morning. The river will fall below flood stage Sunday evening. && LAT...LON 4406 9003 4400 9001 4399 8997 4401 8996 4407 8998 $$
507 WGUS83 KARX 130316 FLSARX FLOOD STATEMENT NATIONAL WEATHER SERVICE LA CROSSE WI 916 PM CST SAT MAR 12 2016 .Runoff from recent snow melt has caused rises along the Yellow River and minor flooding is occurring near Necedah. River forecasts take into account both observed and forecast precipitation. PRECAUTIONARY/PREPAREDNESS ACTIONS... Do not drive cars into flooded areas. Remember, it only takes two feet of water to float most automobiles, including sport utility vehicles. Turn Around, Don't Drown! Additional river and weather information is available at... http://www.weather.gov/lacrosse . && WIC057-131816- /O.EXT.KARX.FL.W.0001.000000T0000Z-160314T0028Z/ /NCAW3.1.SM.160312T0436Z.160312T1830Z.160313T0628Z.UU/ 916 PM CST SAT MAR 12 2016 The Flood Warning continues for The Yellow River AT Necedah. * until Sunday evening...Or until the warning is cancelled. * At 8:30 PM Saturday the stage was 15.4 feet. * Flood stage is 15.0 feet. * Minor flooding is occurring and Minor flooding is forecast. * Forecast...The river is expected to continue to fall and drop below flood stage Sunday morning. && LAT...LON 4406 9003 4400 9001 4399 8997 4401 8996 4407 8998 $$
810 WGUS83 KARX 130928 FLSARX FLOOD STATEMENT NATIONAL WEATHER SERVICE LA CROSSE WI 428 AM CDT SUN MAR 13 2016 .Runoff from recent snow melt has caused rises along the Yellow River and minor flooding is occurring near Necedah. River forecasts take into account both observed and forecast precipitation. PRECAUTIONARY/PREPAREDNESS ACTIONS... Do not drive cars into flooded areas. Remember, it only takes two feet of water to float most automobiles, including sport utility vehicles. Turn Around, Don't Drown! Additional river and weather information is available at... www.weather.gov/lacrosse . && WIC057-140028- /O.EXT.KARX.FL.W.0001.000000T0000Z-160314T0320Z/ /NCAW3.1.SM.160312T0436Z.160312T1830Z.160313T0920Z.UU/ 428 AM CDT SUN MAR 13 2016 The Flood Warning continues for The Yellow River AT Necedah. * until this evening...Or until the warning is cancelled. * At 3:30 AM Sunday the stage was 15.1 feet. * Flood stage is 15.0 feet. * Minor flooding is occurring. * Forecast...The river will continue to fall...Dropping below flood stage around 7 a.m. this morning. && LAT...LON 4406 9003 4400 9001 4399 8997 4401 8996 4407 8998 $$
201 WGUS83 KARX 131433 FLSARX FLOOD STATEMENT NATIONAL WEATHER SERVICE LA CROSSE WI 933 AM CDT SUN MAR 13 2016 .River levels along the Yellow River at Necedah have fallen below flood stage.. As a result...the flood warning has been cancelled . River forecasts take into account both observed and forecast precipitation. PRECAUTIONARY/PREPAREDNESS ACTIONS... Do not drive cars into flooded areas. Remember, it only takes two feet of water to float most automobiles, including sport utility vehicles. Turn Around, Don't Drown! Additional river and weather information is available at... http://www.weather.gov/lacrosse . && WIC057-131503- /O.CAN.KARX.FL.W.0001.000000T0000Z-160314T0320Z/ /NCAW3.1.SM.160312T0436Z.160312T1830Z.160313T1147Z.UU/ 933 AM CDT SUN MAR 13 2016 The Flood Warning is cancelled for The Yellow River AT Necedah. * At 8:30 AM Sunday the stage was 14.9 feet. * Flood stage is 15.0 feet. * Fell below flood stage at 6:47 AM Sunday. * Forecast...The river will continue to fall to 14.0 feet by Monday morning. $$
What forecasters said that day
The local office's own words before this river flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS La Crosse, WI wrote its last area forecast discussion before this river flood warning went out at Mar 11, 5:34 PM CST, 2 hours 5 minutes earlier.
Area forecast discussion, Mar 11, 5:34 PM CST, 2 hours 5 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE LA CROSSE WI 534 PM CST FRI MAR 11 2016 .SHORT TERM...(TONIGHT THROUGH SATURDAY NIGHT) ISSUED AT 238 PM CST FRI MAR 11 2016 MAIN FCST CONCERNS THIS PERIOD...RAIN CHANCES SPREADING NORTH INTO/ ACROSS THE AREA SAT AFTERNOON/NIGHT...TEMPERATURES THRU THE PERIOD. 18Z DATA ANALYSIS HAD HIGH PRESSURE CENTERED OVER LOWER MI WITH RIDGING SOUTHWEST INTO KS. TIGHTER GRADIENT ON THE WEST SIDE OF THE HIGH WAS MOVING EAST ACROSS THE UPPER MIDWEST...WITH SOUTH WINDS 10- 20 MPH QUITE COMMON ACROSS MN/IA/WI AT MID-DAY. THESE WINDS AND SOUTHWEST 925-850MB WINDS PULLING A WARMER AIRMASS NORTH/EAST INTO THE REGION. WITH ABUNDANT SUNSHINE OVER ALL BUT A PORTION OF NORTHEAST WI...MID DAY TEMPS ACROSS MUCH OF MN/IA/WI WERE IN THE MID 50S TO MID 60S...SOME 15 TO 25 DEGREES ABOVE NORMAL. NO MAJOR ISSUES NOTED WITH 11.12Z MODEL INITIALIZATIONS. MODELS IN GOOD AGREEMENT AS TX MID LEVEL LOW LIFTS NORTH-NORTHEAST AND WEAKENS TONIGHT/SAT...BEING PUSHED BY A STRONGER SHORTWAVE CROSSING THE SOUTHERN ROCKIES. EVEN WITH FALLING HGTS TONIGHT/SAT A MID LEVEL RIDGE AXIS REMAINS OVER WI/MN. TIGHTENING MODEL CONSENSUS AS HGTS CONTINUE TO FALL OVER THE REGION SAT NIGHT AND THE TX SHORTWAVE ENERGY LIFTS INTO THE MID MS VALLEY...WITH THE MID LEVEL RIDGE LIFTING NORTH OF THE REGION. TREND IS A BIT SLOWER/FURTHER EAST WITH THE TX LOW REMNANTS INTO THE MID MS VALLEY AT 12Z SUN. GIVEN A TIGHTENING MODEL CONSENSUS...SHORT-TERM FCST CONFIDENCE REMAINS GOOD THIS CYCLE. FOR THE SHORT TERM...SFC RIDGE AXIS CONTINUES TO MOVE EAST OF THE REGION TONIGHT. GRADIENT RELAXES A BIT TONIGHT BUT LOOKS TO RESULT IN SOUTH-SOUTHWEST WINDS OF 5-10KTS ACROSS THE FCST AREA TONIGHT. THIS TO KEEP BOUNDARY LAYER STIRRED TONIGHT AND LOWS AS MUCH AS 10F TO 15F WARMER THAN THOSE OF THIS MORNING. DIURNAL WARMING/MIXING SHOULD LOWER DEW POINTS SOME THIS AFTERNOON AS WELL. GIVEN ALL THIS...NOT EXPECTING A REPEAT WIDESPREAD VALLEY FOG EPISODE LATE TONIGHT/EARLY SAT MORNING. MAY STILL BE SOME PATCHY FOG IN THE LOWER WI RIVER VALLEY AND LOW LAYING AREAS ALONG/NORTHEAST OF I-94. SLOWING TREND OF THE TX LOW ENERGY INTO MID MS VALLEY AND THE MID LEVEL RIDGING HANGING TOUGH OVER THE REGION SAT FURTHER DELAYS THE NORTHWARD PUSH OF DEEPER MOISTURE AND RAIN CHANCES INTO THE AREA SAT AFTERNOON. CIRRUS TO STILL INCREASE/THICKEN NORTHWARD OVER THE FCST AREA SAT...BUT RAIN CHANCES NOW APPEAR LIMITED TO THE SOUTHWEST 1/3 OF THE FCST AREA AFTER 21Z AND TRENDED GRIDS AS SUCH. MAIN PUSH OF LOW/MID LEVEL THERMO-DYNAMIC FORCING MOVING NORTHWARD ACROSS THE FCST AREA LATE SAT AFTERNOON/SAT NIGHT NOW LOOKS TO MAINLY WORK TO SATURATE THE INITIALLY RATHER DRY SFC-500MB PORTION OF THE COLUMN BEFORE ANY -RA WOULD OCCUR. REDUCED -RA CHANCES SAT EVENING TO 20-50 PERCENT. REDUCED LATE SAT NIGHT CHANCES TO MOSTLY 45-60 PERCENT WITH WEAKER LIFT NOW INDICATED OVER THE AREA. USED A BLEND OF THE GUIDANCE HIGHS/LOWS FOR TONIGHT THRU SAT NIGHT. .LONG TERM...(SUNDAY THROUGH FRIDAY) ISSUED AT 238 PM CST FRI MAR 11 2016 FOR SUNDAY THRU MONDAY NIGHT... MAIN FCST CONCERNS THIS PERIOD...RAIN CHANCES THRU MON MORNING... RETURNING RAIN CHANCES LATE MON NIGHT...MILD TEMPERATURES. 11.12Z MODELS IN GOOD AGREEMENT SUNDAY...NOW PASSING THE REMNANT TX MID LOW SHORTWAVE ENERGY MORE EAST/SOUTH OF THE FCST AREA WHILE THE SOUTHERN STREAM MID LEVEL LOW BEHIND IT TRACKS ACROSS THE LOWER MS VALLEY. CONSENSUS NOT AS TIGHT BY SUN NIGHT/MON...BUT TREND IS FOR LESS TROUGHING OVER THE UPPER MIDWEST THESE PERIODS. SIGNAL FOR RISING HGTS/WEAK SHORTWAVE RIDGING TO BUILD QUICKLY ACROSS MON AFTERNOON/EVENING...AHEAD OF THE NEXT STRONG TROUGH CROSSING THE CENTRAL/NORTHERN PLAINS MON NIGHT. CONSENSUS OF LATEST MODELS IS FASTER WITH THIS TROUGHING/ENERGY INTO THE WEST SIDE OF THE REGION BY LATE MON NIGHT. FCST CONFIDENCE THIS PERIOD IS AVERAGE TO GOOD THIS CYCLE. WITH A MORE SOUTH/EAST TRACK OF THE REMNANT TX MID LEVEL LOW SHORT WAVE ENERGY...LESS FORCING/LIFT INDICATED OVER THE AREA SUN/SUN NIGHT. PW VALUES OVER THE FCST AREA THESE PERIODS STILL PROGGED TO BE IN THE 0.75 TO 1.25 INCH RANGE. WITH THIS PLENTIFUL MOISTURE... SOME 300-400 PERCENT OF NORMAL FOR MID MARCH...AND RATHER DEEP CYCLONIC FLOW OVER THE REGION...LEFT RAIN CHANCES SUN/SUN NIGHT MOSTLY IN THE 40-60 PERCENT RANGE. NO CAPE INDICATED OVER THE AREA WELL WEST/NORTH OF THE SFC LOW TRACK...SO LEFT -TSRA MENTION OUT OF THESE PERIODS AS WELL. PLENTY OF CLOUDS OVER THE AREA AND AREAS OF -RA/SCT -SHRA WILL HOLD HIGHS DOWN SUN AND HOLD LOWS UP SUN NIGHT. MOISTURE DECREASES MONDAY AS WEAK SFC-500MB RIDGING WOULD BUILD EAST ACROSS THE REGION. SOME SIGNAL FOR WEAK DEFORMATION BAND FORCING/ LIFT TO SLIDE ACROSS THE FCST AREA MONDAY...AND LEFT A SMALL -SHRA CHANCE IN THE FCST GRIDS MON MORNING AND MAINLY EAST OF THE MS RIVER MON AFTERNOON. FASTER EASTWARD TRACK OF THE NEXT SHORTWAVE/TROUGH ACROSS THE PLAINS QUICKLY SPREADS INCREASING MOISTURE/LIFT BACK INTO THE FCST AREA LATER MON NIGHT. PLENTY OF DETAIL DIFFERENCES BY MON NIGHT AND HOW FAST/FAR EAST ANY -SHRA CHANCES WOULD SPREAD. AT THIS TIME STAYED WITH THE SMALL MODEL/ENSEMBLE CONSENSUS PRECIP CHANCES MON NIGHT. MIXED SIGNALS ON THE POTENTIAL FOR CAPE TO MOVE INTO THE AREA AHEAD OF THE SYSTEM LATE MON NIGHT. DEPENDING ON WHICH MODELS DETAILS MAY BE MORE CORRECT...MAY YET NEED AN ISOLATED -TSRA MENTION LATE MON NIGHT INTO TUE BUT LEFT THIS MENTION OUT FOR NOW. TRENDED TOWARD COOLER OF GUIDANCE HIGHS SUNDAY...WARMER OF GUIDANCE LOWS SUN NIGHT...THEN FAVORED A BLEND OF THE GUIDANCE HIGHS/LOWS MON/MON NIGHT. FOR TUESDAY THRU FRIDAY...DAYS 4 TO 7... MAIN FCST CONCERNS THIS PERIOD...PRECIP CHANCES MAINLY TUE/TUE NIGHT/ WED...MILD TEMPS TUE...COOLING BACK TO NEAR NORMAL BY THU/FRI. CONSENSUS IMPROVING AMONG MEDIUM RANGE MODEL RUNS OF 11.00Z/11.12Z FOR A STRONG SHORTWAVE THROUGH TO COME ACROSS THE PLAINS AND DEEPEN INTO THE UPPER MIDWEST TUE. DIFFERENCES THEN INCREASE BY WED ON THE EVOLUTION/LOCATION OF THE RESULTING MID LEVEL LOW SOMEWHERE NEAR THE GREAT LAKES. RUN-TO-RUN CONSISTENCY BY WED DROPS AS WELL. LOOSE CONSENSUS BY THU FOR THE MID LEVEL LOW TO BE EAST OF THE REGION WITH A COLDER NORTH/NORTHWEST FLOW SPILLING IN...WITH THIS FLOW TO CONTINUE INTO FRI. FCST CONFIDENCE IMPROVING FOR TUE BUT THEN WITH THE MODEL DIFFERENCES AND LESSER RUN-TO-RUN CONSISTENCY CONFIDENCE AT LEAST ON THE DETAILS IS BELOW AVERAGE WED THRU FRI. STRENGTHENING TROUGH THAT WOULD MOVE INTO THE UPPER MIDWEST TUE DEEPENS A SFC LOW OVER THE MID MS VALLEY/WESTERN GREAT LAKES...WITH THIS LOW MOVING EAST OF WI TUE NIGHT/WED MORNING. PLENTY OF DEEP LAYERED FORCING/LIFT WOULD SPREAD ACROSS THE AREA AHEAD OF/WITH THE SFC-MID LEVEL LOW TUE INTO TUE NIGHT...WITH PW VALUES IN THE 0.75 TO 1 INCH RANGE. AGAIN...PLENTY OF LOWER LEVEL DETAIL DIFFERENCES BY TUE NIGHT/WED ON TIMING/TRACK OF ESPECIALLY LOWER LEVEL FEATURES. CONSENSUS 50-60 PERCENT SHRA CHANCES CENTERED ON TUE NIGHT GOOD FOR NOW. COLUMN REMAINS WARM ENOUGH THRU WED FOR ANY PRECIP TO BE RA/SHRA. POTENTIAL FOR SOME WEAK CAPE OVER THE AREA TUE AHEAD OF THE MAIN TROUGH...BUT NOT A CONSISTENT SIGNAL AMONG MODELS FOR THIS YET AND WILL LEAVE TSRA MENTION OUT OF TUE GRIDS FOR NOW. IF CONSENSUS TIGHTENS ON THE PRESENT TREND MAY YET NEED AN ISOLATED TSRA MENTION SFC-MID LEVEL TROUGH AXIS MOVES EAST OF THE REGION WED...WITH NORTHWEST FLOW AND LOW LEVEL COLD ADVECTION TAKING OVER FOR WED INTO FRI. 850MB TEMPS BACK TO NEAR NORMAL...PERHAPS EVEN BELOW NORMAL BY THU NIGHT/FRI. CONFIDENCE BETTER FOR COOLING TEMPS WED-FRI THAN WED-FRI PRECIP CHANCES. SOME SIGNAL FOR A DEFORMATION BAND OF FORCING/ PRECIP TO MOVE ACROSS THE AREA ON THE BACK SIDE OF THIS SYSTEM WED NIGHT INTO THU. COLUMN WOULD COOL ENOUGH THAT ANY PRECIP LATE WED NIGHT/THU MORNING COULD BE SNOW. CONSENSUS 20-40 PERCENT -RA/-SN CHANCES /HIGHEST NORTH/ THESE PERIODS OKAY FOR NOW. COLDER CYCLONIC FLOW AND DETAIL UNCERTAINTIES...SMALL -RA/-SN CHANCES THU NIGHT/FRI OKAY AS WELL. MODEL/ENSEMBLE CONSENSUS OF HIGHS/LOWS FOR TUE-FRI LOOK WELL TRENDED AT THIS TIME. && .AVIATION...(FOR THE 00Z TAFS THROUGH 00Z SATURDAY EVENING) ISSUED AT 534 PM CST FRI MAR 11 2016 ANOTHER CLEAR NIGHT ON TAP FOR KRST/KLSE. WHILE CLEAR SKIES/LIGHT WIND GAVE WAY TO DENSE RIVER VALLEY FOG AT KLSE EARLY THIS MORNING... TONIGHT IS EXPECTED TO BE FOG FREE AT BOTH TAF SITES. SURFACE WINDS WILL BE FROM THE SOUTH AROUND 10 TO 14 KTS...BUT EXPECT EVEN STRONGER WINDS FROM 15 TO 25 KTS RIGHT OFF THE SURFACE WITHIN NOCTURNAL INVERSION LAYER. THESE STRONGER WINDS AND DRY COLUMN SHOULD PRECLUDE ANY FOG FORMATION. SATURDAY THROUGH 13.00Z WILL SEE SLOWLY INCREASING CIRRUS AHEAD OF THE NEXT LOW PRESSURE SYSTEM AND PERSISTENT LIGHT SOUTHERLY WINDS. && .ARX WATCHES/WARNINGS/ADVISORIES... WI...NONE. MN...NONE. IA...NONE. && SHORT TERM...RRS LONG TERM....RRS AVIATION...ROGERS
Hazardous weather outlook, Mar 11, 2:43 PM CST, 4 hours 56 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE LA CROSSE WI 243 PM CST FRI MAR 11 2016 IAZ008>011-018-019-029-030-MNZ079-086>088-094>096-WIZ017-029- 032>034-041>044-053>055-061-121200- MITCHELL-HOWARD-WINNESHIEK-ALLAMAKEE-FLOYD-CHICKASAW-FAYETTE- CLAYTON-WABASHA-DODGE-OLMSTED-WINONA-MOWER-FILLMORE-HOUSTON- TAYLOR-CLARK-BUFFALO-TREMPEALEAU-JACKSON-LA CROSSE-MONROE-JUNEAU- ADAMS-VERNON-CRAWFORD-RICHLAND-GRANT- 243 PM CST FRI MAR 11 2016 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF NORTHEAST IOWA...SOUTHEAST MINNESOTA...AND CENTRAL INTO SOUTHWEST WISCONSIN. .DAY ONE...TONIGHT NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION WILL NOT BE NEEDED. .EMERGENCY MANAGEMENT COORDINATION... NO WEBINAR IS SCHEDULED. LAWRENCE
Nearby
River Flood Warnings in Wisconsin, 2016Every river flood warning in 2016
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; radar from the NEXRAD Level II archive; the gauge from the NWS water service and the USGS.